✨ New Arrivals Just Dropped!Explore
Kirkland Signature Allergy Medicine Diphenhydramine HCI 25 mg - 600 Minitabs - 2 Pack
HomeStore

Kirkland Signature Allergy Medicine Diphenhydramine HCI 25 mg - 600 Minitabs - 2 Pack

Kirkland Signature Allergy Medicine Diphenhydramine HCI 25 mg - 600 Minitabs - 2 Pack

Brand: KIRKLAND

Features:

  • Diphenhydramine HCl 25 mg is for antihistamine and allergy relief
  • Temporarily relieves symptoms such as sneezing, itching, watery eyes, and itching of the nose or throat
  • It also relieves symptoms due to the common cold, such as runny nose and sneezing
  • This temporarily relieves symptoms from hay fever and upper respiratory allergies
  • Do not use with any other product containing diphenhydramine, even one used on skin

Binding: Health and Beauty

Part Number: 536099

Details: This allergy medicine temporarily relieves symptoms such as runny nose, sneezing, itching, watery eyes, and itching of the nose or throat. Please note that when using this product, marked drowsiness may occur. Excitability may also occur, especially in children

Package Dimensions: 4.4 x 4.1 x 2.2 inches

$21.80
Kirkland Signature Allergy Medicine Diphenhydramine HCI 25 mg - 600 Minitabs - 2 Pack
$21.80

More Images

Kirkland Signature Allergy Medicine Diphenhydramine HCI 25 mg - 600 Minitabs - 2 Pack - Image 2

Kirkland Signature Allergy Medicine Diphenhydramine HCI 25 mg - 600 Minitabs - 2 Pack

Brand: KIRKLAND

Features:

  • Diphenhydramine HCl 25 mg is for antihistamine and allergy relief
  • Temporarily relieves symptoms such as sneezing, itching, watery eyes, and itching of the nose or throat
  • It also relieves symptoms due to the common cold, such as runny nose and sneezing
  • This temporarily relieves symptoms from hay fever and upper respiratory allergies
  • Do not use with any other product containing diphenhydramine, even one used on skin

Binding: Health and Beauty

Part Number: 536099

Details: This allergy medicine temporarily relieves symptoms such as runny nose, sneezing, itching, watery eyes, and itching of the nose or throat. Please note that when using this product, marked drowsiness may occur. Excitability may also occur, especially in children

Package Dimensions: 4.4 x 4.1 x 2.2 inches

Product Information

Shipping & Returns

Description

Brand: KIRKLAND

Features:

  • Diphenhydramine HCl 25 mg is for antihistamine and allergy relief
  • Temporarily relieves symptoms such as sneezing, itching, watery eyes, and itching of the nose or throat
  • It also relieves symptoms due to the common cold, such as runny nose and sneezing
  • This temporarily relieves symptoms from hay fever and upper respiratory allergies
  • Do not use with any other product containing diphenhydramine, even one used on skin

Binding: Health and Beauty

Part Number: 536099

Details: This allergy medicine temporarily relieves symptoms such as runny nose, sneezing, itching, watery eyes, and itching of the nose or throat. Please note that when using this product, marked drowsiness may occur. Excitability may also occur, especially in children

Package Dimensions: 4.4 x 4.1 x 2.2 inches